Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Why am I still bleeding post sonar? On Duphaston. Now?

hiii Dr. i did a sonar and my doctor said im less than 5 weeks becouse he still couldnt see the clearly anything and before 2 days some blood started as if it was my normal period and today is the 4th day and im still bleeding doctor gave me duphaston 3 times daily for 2 weeks and i had the primolut injection twice ,yesterday and 2 days before that....i had the hormone test and my doctor said the results were very fine so thats why he decided to give me the injection and duphaston.....but i want to know why am i still bleeding ??? and will i getthrough it or will i lose my baby ??? thank u
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi and welcome to HCM!
Thanks for posting your query here.
Duphaston is a progesterone derivative and helps in supporting the gestation. In general the corpus luteum in the ovary secretes progesteron which helps in the implantation of the embryo in the wall of the uterus. From 12th week onwards the placenta starts producing progesterone and maintains untill the term. This is very crucial for maintaining the pregnancy. A lower progesterone level induces bleeding from the uterus. This is supported by the exogenous administration of progesterone. It will take time for the bleeding to stop. You didnt mention whether it is spotting or heavy bleeding? If it is spotting only there are maximum chances of getting through it.
If it is heavy bleeding chances are less. But for this you need to take absolute bed rest wherin you should not get up from the bed even for urination also. Take healthy food and dont get anxious and nervous because this will affect the bleeding. A followup scan will help you in noticing the progress.

I hope you will get through and I wish you a speedy recovery.
Answered: Tue, 23 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor